# SDR AALA20131106010

- Difficulty date: November 6, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 62,195 hours, 21,312 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

VVI LT HAND HYD QUANTITY INDICATION FLUCTUATED.  EMERGENCY DECLARED FLIGHT RETURNED VVI LANDED WITHOUT INCIDENT. PLACARDED LT HAND HYD QUANTITY INDICATION INOPERATIVE IAW MEL 29-07.  FLIGHT CONTINUED TO DESTINATION.  REPLACED WIRE SEGMENT FROM TRANSMITTER TO KEEL BEAM D40366P AT LAX ON 11/16/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
